American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E76) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] H. Nozaki and M. Sawa. Remarks on Hilbert identities, isometric embeddings, and invariant cubature. St. Petersburg Math. J. 25 (2014) 615-646.
Abstract, references, and article information
View Article: PDF

[2] Rainer Dietmann. Small zeros of homogeneous cubic congruences. Contemporary Mathematics 587 (2013) 59-68.
Book volume table of contents
View Article: PDF

[3] Bruce Reznick. Laws of inertia in higher degree binary forms. Proc. Amer. Math. Soc. 138 (2010) 815-826. MR 2566547.
Abstract, references, and article information
View Article: PDF

[4] Skip Garibaldi. Orthogonal representations of twisted forms of $\operatorname {SL}_2$. Represent. Theory 12 (2008) 435-446. MR 2465801.
Abstract, references, and article information
View Article: PDF

[5] Skip Garibaldi. Unramified cohomology of classifying varieties for exceptional simply connected groups. Trans. Amer. Math. Soc. 358 (2006) 359-371. MR 2171237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bruce Reznick. On the absence of uniform denominators in Hilbert's 17th problem. Proc. Amer. Math. Soc. 133 (2005) 2829-2834. MR 2159759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Adam S. Sikora. Cut numbers of $3$-manifolds. Trans. Amer. Math. Soc. 357 (2005) 2007-2020. MR 2115088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael A. Bennett. On the representation of unity by binary cubic forms. Trans. Amer. Math. Soc. 353 (2001) 1507-1534. MR 1806730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michael A. Bean. The practical computation of areas associated with binary quartic forms . Math. Comp. 66 (1997) 1269-1293. MR 1397439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] János Kollár. Polynomials with integral coefficients, equivalent to a given polynomial. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 17-27. MR 1445631.
Abstract, references, and article information
View Article: PDF

[11] Bram Broer. Classification of Cohen-Macaulay modules of covariants for systems of binary forms . Proc. Amer. Math. Soc. 120 (1994) 37-45. MR 1189743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Bruce Reznick. An inequality for products of polynomials . Proc. Amer. Math. Soc. 117 (1993) 1063-1073. MR 1119265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Bruce Reznick. Sums of even powers of real linear forms. Memoirs of the AMS 96 (1992) MR 1096187.
Book volume table of contents

[14] Jun Wang. On the Poincar\'e series for diagonal forms . Proc. Amer. Math. Soc. 116 (1992) 607-611. MR 1116274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ka Hin Leung. Positive semidefinite forms over ordered skew fields . Proc. Amer. Math. Soc. 106 (1989) 933-942. MR 976367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Boris A. Datskovsky. The adelic zeta function associated with the space of binary cubic forms with coefficients in a function field . Trans. Amer. Math. Soc. 299 (1987) 719-745. MR 869230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] David J. Wright. Cubic character sums of cubic polynomials . Proc. Amer. Math. Soc. 100 (1987) 409-413. MR 891136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Holger P. Petersson. Generic reducing fields of Jordan pairs . Trans. Amer. Math. Soc. 285 (1984) 825-843. MR 752505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jay R. Goldman. Numbers of solutions of congruences: Poincar\'e series for strongly nondegenerate forms . Proc. Amer. Math. Soc. 87 (1983) 586-590. MR 687622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Rufus Oldenburger. Rational equivalence of a form to a sum of $p$th powers . Trans. Amer. Math. Soc. 44 (1938) 219-249. MR 1501968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] H. S. Everett. Determination of all general homogeneous polynomials expressible as determinants whose elements are homogeneous polynomials . Trans. Amer. Math. Soc. 24 (1922) 185-194. MR 1501222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] W. L. G. Williams. Fundamental systems of formal modular seminvariants [semi-invariants] of the binary cubic . Trans. Amer. Math. Soc. 22 (1921) 56-79. MR 1501159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Charles Nelson Haskins. On the invariants of differential forms of degree higher than two . Trans. Amer. Math. Soc. 4 (1903) 38-43. MR 1500623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1